Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Sexual intercourse, delayed periods, vaginal spotting. Due to tampax inserted in vagina?

Hi 4 weeks ago I had sex and couldn t remember If I took my tampax out or not I have felt around a lot of times and can t feel anything up there I have no bad smell or any TSS symptoms but my period was due yesterday and today I have just started spotting do you think there could be a tampax preventing my period or am I being stupid.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi,
In the current scenario, you should see a specialist at once and get a local examination done; a sonogram-pelvic/trans-vaginal also may be needed if no tampon is found. If there is no tampon and sonogram is normal, you can rest assured. It is only a scanty period. Try to use pads in future if cannot track your tampons as any forgotten tampon can be dangerous. Hope your query has been answered. Wish you good health.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor